# SDR R61A201909250996

- Difficulty date: September 25, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 30,446 hours, 23,927 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - LT HORIZONTAL STABILIZER RIB 12 CRACKED BETWEEN FRONT AND MID SPAR AT 4TH AND 5TH FASTENERS FROM THE FRONT AS MARKED. REMOVED AND REPLACED LT HORIZONTAL STABILIZER RIB 12A REF SRM 51-40-08.
